Open Access
April, 2015 Symmetries of order four on K3 surfaces
Michela ARTEBANI, Alessandra SARTI
J. Math. Soc. Japan 67(2): 503-533 (April, 2015). DOI: 10.2969/jmsj/06720503


In this paper we study automorphisms of order four on K3 surfaces. We give a classification of the non-symplectic ones when either the square of the automorphism is symplectic, or its fixed locus contains a curve of positive genus, or its fixed locus contains at least a curve and all the curves fixed by its square are rational. We provide partial results in the other cases.


Download Citation

Michela ARTEBANI. Alessandra SARTI. "Symmetries of order four on K3 surfaces." J. Math. Soc. Japan 67 (2) 503 - 533, April, 2015.


Published: April, 2015
First available in Project Euclid: 21 April 2015

zbMATH: 1316.14068
MathSciNet: MR3340184
Digital Object Identifier: 10.2969/jmsj/06720503

Primary: 14J28
Secondary: 14J10 , 14J50

Keywords: K3 surface , non-symplectic automorphism

Rights: Copyright © 2015 Mathematical Society of Japan

Vol.67 • No. 2 • April, 2015
Back to Top